Texas, 2003

Flash Flooding and Dust Storm in Texas, June 3 to 4, 2003

June 3 to 4, 2003 · NWS MAF · 28 events in 10 counties and zones

Severe thunderstorms were numerous across parts of the Permian Basin during the evening of the 3rd, with less coverage over the Big Bend and Trans Pecos regions. This event began as a pair of supercell thunderstorms moved southeast from the Texas South Plains along a frontal boundary.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$668,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

Severe thunderstorms were numerous across parts of the Permian Basin during the evening of the 3rd, with less coverage over the Big Bend and Trans Pecos regions. This event began as a pair of supercell thunderstorms moved southeast from the Texas South Plains along a frontal boundary. These storms moved into the northeast Permian Basin, and resulted in large hail to the size of baseballs, damaging winds, and flash flooding. A second area of severe storm development occurred to the southwest, across the western Permian Basin. The most damaging severe weather of the event occurred as this activity moved into Ector County. This storm was responsible for significant wind damage across parts of Ector and Midland Counties which left 60 families homeless. By mid evening, the two organized convective complexes were generally exiting the eastern Permian Basin. The thunderstorm activity was followed by a very dramatic haboob which moved across a large part of the central Permian Basin.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 3, 1:30 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 3, 1:30 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT TUE JUN 3 2003

18Z KMAF SOUNDING INDICATED LIFTED INDEX OF
MINUS 8 WITH CAPE AOA 3000 J/KG WITH WEAK
CIN AND RELATIVELY WEAK WINDS ALOFT.  RFAGEN

------------------------------------------
200 PM CDT TUE JUN 3 2003

LOOKING AT SEVERE WEATHER AND POSSIBLE FLOODING TODAY.  LATEST SPC
DY1 OUTLOOK PUTS EASTERN HALF OF AREA IN SLIGHT RISK WITH MODERATE
RISK FOR NORTHEAST. EASTERN AREA REMAINS IN SLIGHT RISK DAY 2 & 3.
DID 18Z FLIGHT AND WAITING FOR IT TO GET INTO SYSTEM.

A NUMBER OF FEATURES COMING TOGETHER TO INCREASE THE RISK.  THESE
INCLUDE WARM FRONT... DRYLINE... RICK LOW LEVEL MOISTURE... AND A
STRONG SHORTWAVE.

FIRST FEATURE IS A WARM FRONT THAT HAS MOVED AS FAR NORTH AS MAF AS
OF 18Z. MODELS LIFT THIS FRONT OUT OF AREA TODAY... BUT WITH
BOUNDARIES MOVING SOUTH OUT OF PANHANDLE DOUBT IT WILL MOVE FAR NORTH
OF WHERE IT IS.  ETA DEVELOPS A MESO LOW OVER THE TRANS PECOS.  THIS
LOW SHOULD BRING THE WIND AROUND TO THE WEST OVER THE WESTERN HALF OF
THE AREA AND SHARPEN UP THE DRYLINE.  LATEST ETA HAS DRYLINE WEST OF
PERMIAN BASIN AT 00Z.

LATEST ETA MORE IN LINE WITH AVN.  AVN BRINGS A VORT VAX DOWN ACROSS
SOUTHEAST NEW MEXICO THIS EVENING STRENGTHENING IT AS MOVES ACROSS
THE CENTRAL AND EASTERN CWA.  AVN ALSO DEVELOPS A PRECIP BULLSEYE
OVER EASTERN TIER OF COUNTIES. LOOKING AT MCS DEVELOPMENT... WILL
ISSUE A FLASH FLOOD WATCH FOR THE EAST TONIGHT.

DEWPOINTS IN THE UPPER 60S UNUSUAL FOR THE AREA.  MAF 12Z SOUNDING
GOES WILD WITH LI OF -11 AND CAPE OF 4733 J AND GOOD CAP IN PLACE
EARLY.  HIGH CAPE/LOW SHEAR.  EVEN WITH GOOD CAP IN PLACE HAD A BUNCH
OF ELEVATED SHOWERS/STORMS AROUND THE AREA THIS MORNING.  CURRENTLY
HAVE SHOWERS/STORMS FROM THE GUADALUPES TO THE DAVIS MOUNTAINS.  ETA
MODEL SOUNDING FOR 00Z DROPS LI TO -4 AND CAPE TO AROUND 1500 J
MIXING CAP OUT.

BY 12Z WEDNESDAY MODELS HAVE THE FRONT RETURNING SOUTHWARD... PERHAPS
REINFORCED BY CONVECTION... LIFTING IT NORTHWARD AGAIN DURING THE
DAY.  THURSDAY ANOTHER SHOT OF COLD AIR SHOULD SEND THE FRONT BACK
DOWN INTO THE AREA WITH COOLER TEMPERATURES EXPECTED.  THIS FRONT
WILL CONTINUE TO BE FOCUS FOR CONVECTION INTO FRIDAY.  BY FRIDAY
AFTERNOON FRONT SHOULD BE PACKED UP AGAINST THE MOUNTAINS.

IN THE EXTENDED UPPER RIDGE BUILDS BACK IN.  WILL LEAVE MENTION OF
STORMS OUT ON TUESDAY WITH INCREASING TEMPS.  THANKS SJT AND LBB FOR
COORDINATION.

INITIAL NUMBERS FOLLOW.

MAF BB 69/93/69/91/65  433
CNM BB 67/98/66/94/63  323
MRF BB 59/87/57/87/59  333
FST BB 71/95/70/94/66  323

.MAF...
TX...FLASH FLOOD WATCH TXZ 47>48-51>53-63-70.
NM...NONE.

72
Hazardous weather outlook, Jun 3, 1:00 PM CST, 2 hours before
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-040930-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
200 PM CDT TUE JUN 3 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT EAST OF A LAMESA TO BIG LAKE LINE. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT EAST OF A CARLSBAD...
TO PECOS...TO SANDERSON LINE.

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
EVENING ALONG A SURFACE WARM FRONT AND DRY LINE. THUNDERSTORMS
ARE EXPECTED TO INCREASE IN INTENSITY AND AREAL COVERAGE THIS
EVENING ACROSS THE PLAINS OF SOUTHEAST NEW MEXICO...THE PERMIAN
BASIN AND THE TRANS PECOS...AS A STRONG UPPER LEVEL DISTURBANCE
TRANSLATES SOUTHEAST OUT OF NEW MEXICO AND INTERACTS WITH THESE
SURFACE FEATURES. VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES WILL BE POSSIBLE GIVEN THE VERY STRONG INSTABILITY
AND VERTICAL WIND SHEAR FORECASTED.

FLASH FLOODING

A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY DEVELOP ACROSS THE
SOUTHERN TEXAS PANHANDLE THIS EVENING AND MOVE SOUTHEAST ACROSS
THE NORTHERN AND EASTERN PERMIAN BASIN AND THE EXTREME WESTERN
LOW ROLLING PLAINS TONIGHT...EAST OF A GAIL TO MIDLAND LINE.
RAINFALL IN EXCESS OF TWO INCHES PER HOUR WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON
AND EVENING ACROSS SOUTHEAST NEW MEXICO...THE PERMIAN BASIN AND
WESTERN LOW ROLLING PLAINS. THUNDERSTORMS MAY PRODUCE DAMAGING
WINDS...LARGE HAIL AND HEAVY RAINFALL.  OTHERWISE...THE PROBABILITY
FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON
AND TONIGHT.

12

In the hours before

Special weather statement, Jun 3, 2:16 PM CST, 44 minutes before
TXZ045>048-051>053-040200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
316 PM CDT TUE JUN 3 2003

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED TORNADO
WATCH 471 UNTIL 900 PM CDT TUESDAY EVENING FOR THE FOLLOWING
COUNTIES...

IN WEST TEXAS...

BORDEN...DAWSON...GAINES...HOWARD...MARTIN...MITCHELL AND SCURRY

THIS TORNADO WATCH INCLUDES THE CITIES OF...

BIG SPRING...COLORADO CITY...GAIL...LAMESA...SEMINOLE...SNYDER AND
STANTON

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN
ADDITION...LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAINFALL...AND
DEADLY LIGHTNING ARE ALSO POSSIBLE. IF YOU ARE IN OR NEAR TO THE
WATCH AREA...CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE
PREPARED TO SEEK SAFE SHELTER IF A WARNING IS ISSUED OR SEVERE
WEATHER IS OBSERVED.
Special weather statement, Jun 3, 2:53 PM CST, 7 minutes before
TXZ050-051-058>063-067>070-074-075-081-082-040200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT TUE JUN 3 2003

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED SEVERE
THUNDERSTORM WATCH 472 UNTIL 900 PM CDT (800 PM MDT) TUESDAY EVENING
FOR THE FOLLOWING COUNTIES...

IN WEST TEXAS...

ANDREWS...CRANE...ECTOR...GLASSCOCK...LOVING...MARTIN...MIDLAND...
REAGAN...UPTON...WARD AND WINKLER

IN SOUTHWEST TEXAS...

BREWSTER...CULBERSON...JEFF DAVIS...PECOS...REEVES AND TERRELL

IN SOUTHEASTERN NEW MEXICO...

EDDY...LEA

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITIES OF...

ALPINE...ANDREWS...ARTESIA...BAKERSFIELD...BIG LAKE...CARLSBAD...
CRANE...DRYDEN...FORT DAVIS...FORT STOCKTON...GARDEN CITY...HOBBS...
KERMIT...LAJITAS...LOVINGTON...MARATHON...MCCAMEY...MENTONE...
MIDLAND...MONAHANS...ODESSA...PANTHER JUNCTION...PECOS...RANKIN...
SANDERSON...SHEFFIELD...STANTON AND TATUM

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL 3/4 OF AN INCH OR
GREATER AND DAMAGING WINDS IN EXCESS OF 58 MPH. VERY HEAVY RAINFALL
AND DEADLY LIGHTNING ARE ALSO POSSIBLE. IF YOU ARE IN OR NEAR TO THE
WATCH AREA...CHECK PREPAREDNESS REQUIREMENTS...KEEP INFORMED...AND BE
PREPARED TO SEEK SAFE SHELTER IF A WARNING IS ISSUED OR SEVERE
WEATHER IS OBSERVED.

The radar

The Midland/Odessa radar (KMAF), 83 km away, was scanning. The volume nearest the first event began at 21:01 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind, 10 hail, 5 flash flood, 2 dust storm. Local standard time, as filed.

Thunderstorm Wind, Brewster

When
June 3, 3:00 PM CST
Where
Brewster County, Marathon
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
32.117, -101.333

Hail, Winkler

When
June 3, 3:51 PM CST
Where
Winkler County, 17 mi NE of Kermit
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.867, -102.550

Reported on State Route 115.

Thunderstorm Wind, Crane

When
June 3, 4:30 PM CST
Where
Crane County, 16 mi NW of Crane
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
32.400, -100.850

Reported at intersection of Farm to Market Roads 1233 and 1053.

Thunderstorm Wind, Ector

When
June 3, 4:39 PM CST to 4:59 PM CST
Where
Ector County, Central Portion
Measured
62 kt (71 mph) measured gust
Property damage
$450,000
Reported by
EMERGENCY MANAGER
Coordinates
31.869, -102.543 (the zone’s center; the record gives no point)

A large severe thunderstorm developed over central Ector County in the area between Odessa and Penwell. This storm resulted in numerous reports of destructive thunderstorm winds with blowing large hail. A wind gust of 71 MPH was measured near Penwell. Gusts likely exceeded this measurement in the Odessa and Pleasant Farms vicinities where more extensive damage occurred. A barn was destroyed in Pleasant Farms, and a tractor trailer was overturned on Highway 302 west of Odessa. The most extensive damage occurred in the city of Odessa. Large trees two and half feet in diameter were uprooted. Power lines and poles were blown down. In addition, several roofs were blown off of weakly constructed structures on the southwest side of the city. An apartment complex sustained significant roof damage from the thunderstorm winds, leaving 60 families without shelter. Many city residents were without electricity until the afternoon of the 5th.

Hail, Ector

When
June 3, 4:46 PM CST to 4:47 PM CST
Where
Ector County, Penwell
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
31.869, -102.543 (the zone’s center; the record gives no point)

Several reports of large hail to the size of golfballs was reported from Penwell to Pleasant Farms.

Hail, Ector

When
June 3, 4:55 PM CST
Where
Ector County, Odessa
Measured
0.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
32.300, -101.300

Flash Flood, Ector

When
June 3, 4:59 PM CST to 7:30 PM CST
Where
Ector County, Odessa
Reported by
TRAINED SPOTTER
Coordinates
32.850, -101.017

Spotters reported flash flooding in the city of Odessa. Numerous city streets were impassable.

Thunderstorm Wind, Midland

When
June 3, 5:05 PM CST to 5:20 PM CST
Where
Midland County, (Maf) Midland Intl
Measured
51 kt (59 mph) measured gust
Property damage
$105,000
Reported by
EMERGENCY MANAGER
Coordinates
31.869, -102.032 (the zone’s center; the record gives no point)

Severe thunderstorm outflow winds from the Ector County storm affected the western portions of Midland County. A severe wind gust was measured by the Midland International Airport ASOS. It is likely winds were stronger south and west of the city where twenty six power poles were snapped in half by the thunderstorm winds along Farm to Market 1788, resulting in that highway's temporary closing.

Hail, Crane

When
June 3, 5:25 PM CST
Where
Crane County, 19 mi WNW of Crane
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.933, -101.233

Reported at the intersection of Farm to Market Roads 1053 and 1233.

Thunderstorm Wind, Borden

When
June 3, 5:40 PM CST to 5:55 PM CST
Where
Borden County, 2 mi SE of Gail
Measured
56 kt (64 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
32.767, -101.350

Measured by the West Texas Mesonet site near Gail. Indicated wind gust was the average gust over a fifteen minute period.

Hail, Borden

When
June 3, 5:41 PM CST
Where
Borden County, 17 mi NE of Gail
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
31.500, -102.650

Thunderstorm Wind, Borden

When
June 3, 5:41 PM CST to 6:10 PM CST
Where
Borden County, 17 mi NE of Gail
Measured
65 kt (75 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
32.744, -101.432 (the zone’s center; the record gives no point)

Thunderstorm Wind, Scurry

When
June 3, 5:45 PM CST
Where
Scurry County, Fluvanna
Measured
52 kt (60 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
32.746, -100.916 (the zone’s center; the record gives no point)

Hail, Howard

When
June 3, 6:00 PM CST to 6:40 PM CST
Where
Howard County, Forsan
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.767, -101.167

Numerous reports of penny to golfball hail were received from the cities of Forsan and Coahoma.

Thunderstorm Wind, Borden

When
June 3, 6:03 PM CST
Where
Borden County, 5 mi E of Gail
Measured
52 kt (60 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
32.750, -101.417

Hail, Borden

When
June 3, 6:15 PM CST
Where
Borden County, 15 mi E of Gail
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.117, -101.367

Reported on Highway 180 just west of the county line.

Hail, Borden

When
June 3, 6:15 PM CST
Where
Borden County, 15 mi E of Gail
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
32.744, -101.432 (the zone’s center; the record gives no point)

Hail, Howard

When
June 3, 6:25 PM CST
Where
Howard County, 2 mi E of Forsan
Measured
2.75 in hail
Property damage
$3,000
Reported by
TRAINED SPOTTER
Coordinates
30.200, -103.250

Baseball size hail was reported two miles east of Forsan. No significant damage was reported.

Flash Flood, Scurry

When
June 3, 6:30 PM CST to 8:30 PM CST
Where
Scurry County, 8 mi SW of Snyder
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
31.867, -102.567

Flash flooding caused Farm to Market Road 1806 to be covered by high water.

Flash Flood, Borden

When
June 3, 6:30 PM CST to 8:30 PM CST
Where
Borden County, 12 mi NE of Gail
Reported by
LAW ENFORCEMENT
Coordinates
31.933, -102.200

The intersection of Farm to Market Roads 612 and 2350 was under high water due to flash flooding.

Hail, Gaines

When
June 3, 6:35 PM CST
Where
Gaines County, 5 mi S of Seagraves
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.017, -102.883

Pea to quarter size hail was reported on Highway 385.

Thunderstorm Wind, Howard

When
June 3, 6:36 PM CST
Where
Howard County, Coahoma
Measured
70 kt (81 mph) estimated gust
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
31.850, -102.367

Severe thunderstorm wind gusts were estimated by the Coahoma Fire Department. No reports of significant damage were received.

Thunderstorm Wind, Scurry

When
June 3, 6:45 PM CST
Where
Scurry County, Dermott
Measured
52 kt (60 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
32.746, -100.916 (the zone’s center; the record gives no point)

Flash Flood, Howard

When
June 3, 6:50 PM CST to June 4, 12:50 AM CST
Where
Howard County, East Portion
Property damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
32.883, -101.150

A significant flash flood event affected the eastern part of Howard County. At least one vehicle was stalled in high water on the access road of Interstate 20 east of Big Spring. The occupants were rescued. Houses were flooded in both Forsan and Coahoma. Pavement on rural roadways was washed away. No injuries were reported.

Dust Storm, Midland

When
June 3, 6:50 PM CST to 8:20 PM CST
Where
Midland forecast zone
Reported by
UNKNOWN
Coordinates
32.933, -101.233

Dust Storm, Ector

When
June 3, 6:50 PM CST to 9:00 PM CST
Where
Ector forecast zone
Reported by
UNKNOWN
Coordinates
32.767, -101.167

This day's severe thunderstorm activity evolved into two organized multicell clusters by mid evening. A large outflow boundary moved southwest in the wake of a convective complex located over the northeast Permian Basin. This feature evolved into a classic haboob as it moved across the central Permian Basin. This was the second such event to occur across the region in forty-eight hours (A similar haboob affected the southeast New Mexico plains on June 1st). A visually spectacular and abrupt wall of dust accompanied the onset of the dust storm. Although visibilities were lowered to well under a quarter of a mile over a large area, associated wind speeds were maximized around 35 MPH. Radar and surface observations indicated the haboob affected a large portion of the Permian Basin, yet specific reports were amazingly limited. Our observations indicated that blowing dust significantly reduced visibility across the central Permian Basin for about two hours.

Thunderstorm Wind, Mitchell

When
June 3, 7:15 PM CST
Where
Mitchell County, Colorado City
Measured
57 kt (66 mph) estimated gust
Property damage
$10,000
Reported by
BROADCAST MEDIA
Coordinates
31.567, -102.550

A semi-truck was damaged by severe thunderstorm winds.

Flash Flood, Mitchell

When
June 3, 9:56 PM CST to 11:00 PM CST
Where
Mitchell County, West Portion
Reported by
LAW ENFORCEMENT
Coordinates
31.733, -102.600

Flash flooding resulted in flood waters running over many roadways in western Mitchell County including Highway 163 and Farm to Market Roads 1229 and 1808.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365369, 5365370, 5365371, 5365470, 5365471, 5365372, 5363098, 5365472, 5363099, 5362674, 5365475, 5365476, 5365473, 5362675, 5365367, 5365368, 5365477, 5362676, 5363094, 5363096, 5362677, 5363093, 5365474, 5363097, 5363100, 5363419, 5362678, 5363095.